Alert archive / Texas / River Flood Warnings in 2025

River Flood Warning 2, NWS Austin/San Antonio, TX

June 12, 2025Bexar County, Medina County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jun 12, 2025, 4:07 AM CDT for Bexar County, Medina County, Texas. It took effect at Jun 12, 2025, 8:00 AM CDT. It was in force for 5 hr.

The area

The outline as issued.

The facts

Issued
Jun 12, 2025, 4:07 AM CDT (09:07 UTC)
In effect from
Jun 12, 2025, 8:00 AM CDT
Expired
Jun 12, 2025, 12:37 PM CDT
In force
5 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Bexar County, TX, Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 82 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Medina River near La Coste (LACT2). The gauge peaked at 14.10 ft at Jun 12, 2025, 5:00 PM CDT.

actionminormoderate510152006/1206/13
Action stage
15 ft
Minor stage
15 ft
Moderate stage
19 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08180640, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

803 
WGUS44 KEWX 120907
FLWEWX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
407 AM CDT Thu Jun 12 2025

...The National Weather Service in Austin/San Antonio TX has issued 
a Flood Warning for the following rivers in Texas...

  Medina River At LaCoste affecting Bexar and Medina Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Flooding is occurring or is imminent. Most flood related deaths 
occur in automobiles. Do not attempt to cross water covered bridges, 
dips, or low water crossings. Never try to cross a flowing stream, 
even a small one, on foot. To escape rising water find another route 
over higher ground.

To escape rising water, take the shortest path to higher ground.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 900 PM CDT.

&&

TXC029-325-130200-
/O.NEW.KEWX.FL.W.0002.250612T1300Z-250613T0200Z/
/LACT2.1.ER.250612T1300Z.250612T1300Z.250612T1400Z.NO/
407 AM CDT Thu Jun 12 2025

...FLOOD WARNING IN EFFECT FROM THIS MORNING TO LATE THIS EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Medina River at LaCoste.

* WHEN...From this morning to late this evening.

* IMPACTS...At 15.0 feet, Minor lowland flooding begins to impact 
  the Medina River RV park anlong CR 4713. Minor lowland flooding 
  reaches the slab elevation of the Knights of Columbus building 
  just below the bridge over Pearsall Road (Farm to Market 2536). 
  County roads, low bridges and crossings near or over the Medina 
  River are flooded and dangerous.

* ADDITIONAL DETAILS...
  - At 3:45 AM CDT Thursday the stage was 2.8 feet.
  - Bankfull stage is 15.0 feet.
  - Forecast...The river is expected to rise to a crest of 15.0
    feet this morning. It will then fall below flood stage late
    this morning.
  - Flood stage is 15.0 feet.
  - Flood History...No available flood history.
  - http://www.weather.gov/safety/flood

&&

            Fld   Observed           Forecasts (4 am CDT)     
Location    Stg   Stg   Day/Time     Fri   Sat   Sun          

Medina River
LaCoste     15.0  2.8   Thu 3 am CDT 9.3   6.1   4.9          


&&

LAT...LON 2925 9866 2934 9897 2941 9883 2929 9858


$$

MO
1 follow-up statement
207 
WGUS84 KEWX 121737
FLSEWX

Flood Statement
National Weather Service Austin/San Antonio TX
1237 PM CDT Thu Jun 12 2025

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Medina River At LaCoste affecting Medina and Bexar Counties.

TXC029-325-121845-
/O.CAN.KEWX.FL.W.0002.000000T0000Z-250612T1737Z/
/LACT2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1237 PM CDT Thu Jun 12 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Medina River At LaCoste.

* ADDITIONAL DETAILS...
  - At 11:45 AM CDT Thursday the stage was 9.8 feet.
  - Bankfull stage is 15.0 feet.
  - Forecast...The river is expected to rise to a crest of 10.5
    feet this afternoon.
  - http://www.weather.gov/safety/flood

&&

            Fld   Observed           Forecasts (1 pm CDT)     
Location    Stg   Stg   Day/Time     Fri   Sat   Sun          

Medina River
LaCoste     15.0  9.8   Thu 11 am CD 7.4   7.3   7.2          


&&

LAT...LON 2925 9866 2934 9897 2941 9883 2929 9858


$$

PLATT

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 12, 2:02 AM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jun 12, 2:02 AM CDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
202 AM CDT Thu Jun 12 2025

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today through Friday)
Issued at 128 AM CDT Thu Jun 12 2025

Key messages:

- Flood Watch continues through the day today.

- Locally heavy rain likely along and east of Hwy 281.

An upper level trough is moving across TX tonight, and there is a
stationary front stretched over Central TX. A line of thunderstorms
is moving across the I-35 Corridor, and there are isolated cells
ahead of the line in the Coastal Plains. This convection will
continue into the start of the new forecast period. Storm movement is
slow, and they are producing high rainfall rates. Excessive rainfall
is possible. We will continue the Flood Watch over the eastern half
of the area through the day today. Additional rainfall of one to
three inches with isolated higher amounts will be possible. Showers
and storms will move away from the area tonight as the upper trough
moves off to the northeast. The low level flow will remain from the
south to southeast keeping the airmass warm and moist. A weak
shortwave trough in the northwesterly flow aloft may provide enough
lift to generate isolated showers and thunderstorms during the day
Friday. Conditions do not look favorable for strong storms or heavy
rain.

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 128 AM CDT Thu Jun 12 2025

Key messages:

- Drier weather returns.

An upper level ridge will build into West TX Friday night keeping
the weather dry over our western area. This will keep northwesterly
flow aloft over the eastern part of the CWA. The low level flow will
continue warm and moist. With daytime heating there will be low
chances for showers and thunderstorms each afternoon Saturday through
Monday over the eastern half of the area. Tuesday the upper ridge
should build far enough east to dry out the entire CWA. Then
Wednesday it will retreat back to the west allowing low rain chances
over the east again.

&&

.AVIATION...
(06Z TAFS)
Issued at 1231 AM CDT Thu Jun 12 2025

Thunderstorms are moving into the San Antonio area and ceilings have
lowered. Any storm that moves across an airport will reduce
visibility and produce strong, gusty winds. Storms should move into
Austin within the next hour. There's about a three hour window for
storms to move through. Once the line moves through, there will be
isolated showers with lightning possible. All of the rain should be
gone by around noon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              87  74  94  76 /  60  10  20   0
Austin Bergstrom Intl Airport  86  73  93  76 /  70  10  20   0
New Braunfels Muni Airport     88  73  93  75 /  80  10  20   0
Burnet Muni Airport            87  72  91  74 /  40   0  10   0
Del Rio Intl Airport           97  78 101  78 /   0   0   0   0
Georgetown Muni Airport        85  73  92  75 /  50   0  20   0
Hondo Muni Airport             90  74  95  75 /  50   0  10   0
San Marcos Muni Airport        87  73  93  75 /  80  10  20   0
La Grange - Fayette Regional   84  75  90  76 /  90  20  40   0
San Antonio Intl Airport       88  76  94  77 /  70  10  20   0
Stinson Muni Airport           90  76  95  78 /  70  10  20   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for Bandera-Bastrop-Bexar-Blanco-
Burnet-Caldwell-Comal-De Witt-Fayette-Gillespie-Gonzales-Guadalupe-
Hays-Karnes-Kendall-Kerr-Lavaca-Lee-Llano-Medina-Travis-Williamson-
Wilson.

&&

Short-Term...05
Long-Term...05
Aviation...05

In the hours before

Local storm report, Jun 12, 3:46 AM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
346 AM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     Rain             4 ENE Fischer           30.00N 98.20W
06/12/2025  M5.28 Inch       Hays               TX   Mesonet

            Mesonet station BFST2 4.3 E Fischer.

&&
Local storm report, Jun 12, 3:47 AM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
347 AM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     Rain             Garden Ridge            29.63N 98.30W
06/12/2025  M4.76 Inch       Comal              TX   Mesonet

            Mesonet station DW7721 Garden Ridge.

0335 AM     Rain             2 W New Braunfels       29.71N 98.16W
06/12/2025  M4.70 Inch       Comal              TX   Mesonet

            Mesonet station AW802 NEW BRAUNFELS.

0336 AM     Rain             2 W Spring Branch       29.88N 98.44W
06/12/2025  M4.68 Inch       Comal              TX   Mesonet

            Mesonet station DW3766 Spring Branch.

&&
Special weather statement, Jun 12, 3:47 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
347 AM CDT Thu Jun 12 2025

TXZ205>207-120930-
Guadalupe TX-Comal TX-Bexar TX-
347 AM CDT Thu Jun 12 2025

...A strong thunderstorm will impact portions of northwestern
Guadalupe, northeastern Bexar and southeastern Comal Counties through
430 AM CDT...

At 347 AM CDT, Doppler radar was tracking a strong thunderstorm over
San Antonio Int Airport, moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Converse,
Universal City, Live Oak, Selma, San Antonio Int Airport, Randolph
AFB, Alamo Heights, Windcrest, Terrell Hills, Garden Ridge, Shavano
Park, Hollywood Park, McQueeney, Olmos Park, and Marion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2985 9805 2961 9792 2947 9848 2958 9855
TIME...MOT...LOC 0847Z 244DEG 27KT 2954 9845

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Brady
Local storm report, Jun 12, 3:49 AM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
349 AM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 AM     Rain             2 SW Helotes            29.55N 98.72W
06/12/2025  M5.20 Inch       Bexar              TX   Public

            Measured at Culebra Creek at Baxtershire.

&&

JR
Local storm report, Jun 12, 3:57 AM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
357 AM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 AM     Rain             5 E New Braunfels       29.71N 98.05W
06/12/2025  M4.99 Inch       Guadalupe          TX   ASOS

            Measured at KBAZ (New Braunfels Airport).

&&

JR
Local storm report, Jun 12, 4:04 AM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
404 AM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 AM     Flash Flood      4 WNW Zorn              29.77N 98.00W
06/12/2025                   Hays               TX   Mesonet

            York Creek Rd (CR 262) at York Creek closed
            due to flooding.

&&

JR

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:03 PM CDTSpecial Weather StatementEWXBurnet27 min
Jun 11, 8:20 PM CDTSpecial Weather StatementEWXGillespie40 min
Jun 11, 10:10 PM CDTSpecial Weather StatementEWXBlanco35 min
Jun 11, 10:16 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Blanco, Burnet, Comal, Gillespie and 3 more4 hr
Jun 11, 10:50 PM CDTSpecial Weather StatementEWXBlanco55 min
Jun 11, 10:54 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Kendall36 min
Jun 11, 11:08 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina4 hr
Jun 11, 11:11 PM CDTSpecial Weather StatementEWXBexar34 min
Jun 11, 11:29 PM CDTFlash Flood Warning Considerable damage threatEWXBexar, Blanco, Comal, Hays, Kendall, Medina5 hr
Jun 11, 11:40 PM CDTSevere Thunderstorm WarningEWXBexar32 min
Jun 11, 11:51 PM CDTTornado WarningEWXBexar24 min
Jun 12, 12:09 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays31 min
Jun 12, 12:15 AM CDTSpecial Weather StatementEWXMedina45 min
Jun 12, 12:19 AM CDTSpecial Weather StatementEWXBexar41 min
Jun 12, 12:20 AM CDTSpecial Weather StatementEWXComal, Hays40 min
Jun 12, 12:40 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Comal, Guadalupe, Hays4 hr
Jun 12, 12:58 AM CDTSpecial Weather StatementEWXBexar, Medina62 min
Jun 12, 1:00 AM CDTSpecial Weather StatementEWXComal, Hays, Travis60 min
Jun 12, 1:02 AM CDTAreal Flood AdvisoryEWXGillespie, Kerr, Llano118 min
Jun 12, 1:04 AM CDTSevere Thunderstorm WarningEWXComal, Hays41 min
Jun 12, 1:05 AM CDTTornado WarningEWXHays12 min
Jun 12, 1:27 AM CDTFlash Flood Warning Considerable damage threatEWXCaldwell, Comal, Guadalupe, Hays4 hr
Jun 12, 1:30 AM CDTSpecial Weather StatementEWXFayette, Lavaca60 min
Jun 12, 1:41 AM CDTSevere Thunderstorm WarningEWXFayette, Lavaca34 min
Jun 12, 1:47 AM CDTRiver Flood WarningEWXBexar24 hr
Jun 12, 1:48 AM CDTSpecial Weather StatementEWXBexar, Caldwell, Comal, Guadalupe57 min
Jun 12, 2:10 AM CDTFlash Flood Warning Considerable damage threatEWXBandera, Medina5 hr
Jun 12, 2:20 AM CDTFlash Flood Warning Considerable damage threatEWXComal, Guadalupe4 hr
Jun 12, 2:55 AM CDTSpecial Weather StatementEWXComal50 min
Jun 12, 3:10 AM CDTSpecial Weather StatementEWXBexar50 min
Jun 12, 3:17 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Medina6 hr
Jun 12, 3:21 AM CDTAreal Flood AdvisoryEWXCaldwell, Gonzales, Guadalupe5 hr
Jun 12, 3:47 AM CDTSpecial Weather StatementEWXComal43 min
Jun 12, 3:58 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Guadalupe, Wilson6 hr
Jun 12, 4:11 AM CDTAreal Flood AdvisoryEWXBexar, Blanco, Comal, Hays, Kendall4 hr
Jun 12, 4:13 AM CDTRiver Flood WarningEWXBexar28 hr
Jun 12, 4:21 AM CDTRiver Flood WarningEWXBexar31 hr
Jun 12, 4:22 AM CDTRiver Flood WarningEWXBexar, Wilson43 hr
Jun 12, 4:29 AM CDTSpecial Weather StatementEWXGonzales46 min
Jun 12, 5:04 AM CDTSpecial Weather StatementEWXWilson41 min
Jun 12, 5:12 AM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays5 hr
Jun 12, 5:24 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more5 hr
Jun 12, 5:49 AM CDTSpecial Weather StatementEWXDeWitt41 min
Jun 12, 6:05 AM CDTFlash Flood Warning Considerable damage threatEWXDeWitt, Gonzales, Karnes, Lavaca5 hr
Jun 12, 6:19 AM CDTAreal Flood AdvisoryEWXMedina4 hr
Jun 12, 6:40 AM CDTAreal Flood AdvisoryEWXGuadalupe3 hr
Jun 12, 6:46 AM CDTSpecial Weather StatementEWXAtascosa44 min
Jun 12, 7:11 AM CDTAreal Flood AdvisoryEWXBandera, Medina3 hr
Jun 12, 8:22 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe6 hr
Jun 12, 8:55 AM CDTFlash Flood Warning Considerable damage threatEWXAtascosa, Karnes, Wilson6 hr
Jun 12, 9:32 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina3 hr
Jun 12, 9:51 AM CDTAreal Flood AdvisoryEWXBexar, Guadalupe, Wilson3 hr
Jun 12, 10:41 AM CDTFlash Flood Warning Considerable damage threatEWXAtascosa, Bexar, Medina3 hr
Jun 12, 1:36 PM CDTRiver Flood WarningEWXBexar23 hr
Jun 12, 2:33 PM CDTFlash Flood Warning Considerable damage threatEWXBandera3 hr
Jun 12, 2:46 PM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson2 hr
Jun 12, 2:54 PM CDTRiver Flood WarningEWXKarnes, Wilson66 hr
Jun 12, 3:01 PM CDTRiver Flood WarningEWXKarnes, Wilson29 hr
Jun 12, 3:01 PM CDTRiver Flood WarningEWXKarnes43 hr
Jun 12, 3:31 PM CDTAreal Flood AdvisoryEWXBandera, Real, Uvalde3 hr
Jun 12, 3:33 PM CDTSpecial Weather StatementEWXUvalde42 min
Jun 12, 4:16 PM CDTSpecial Weather StatementEWXUvalde44 min
Jun 12, 4:20 PM CDTSevere Thunderstorm WarningEWXUvalde26 min

Nearby

River Flood Warnings in Texas, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.